# SDR DALA2025100307215

- Difficulty date: October 2, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 52,691 hours, 27,685 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, UNDER FLOOR COMPARTMENT BETWEEN FR69-FR70 STR 23R-24R SHEAR PLATE CORRODED AROUND ANCHOR NUTS.   REPLACED SHEAR PLATE IAW A319 SRM 53-41-17-01A. (1230652).
